# SDR SIMA20190303003

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 35,217 hours, 30,437 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Part number: 14521035401
- Condition: Defective
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE DIFFICULT TO SET. C/A-REMOVED AND REPLACED PARKING BRAKE HANDLE ASSY IAW AMM 32-44-11 OPT CHK GOOD.
